# SDR SWAA2022012462384

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 43,347 hours, 29,037 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Delaminated
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HAS 3EA DELAMINATED HOLES ON AFT EDGE ; / [01] REMOVED AND REPLACED 193D PANEL PER TSR# 202200438 AND AMM 53-51-21
